# SDR DALA2022062404455

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2290830) DURING INSPECTION FOUND LH FLOOR SUPPORT SCREW HOLES (ABOVE STRINGER 25LH/RH) BETWEEN STA 400 AND 500I OF FORWARD CARGO COMPARTMENT FLOOR STRUCTURE WITH ORIGINAL THICKNESS = 0.040" AND REMAINING THICKNESS ON STATIONS BOTH SIDES (LH/RH) ON STA 500C TO 500G=0.032" THEREFORE IT'S OUT OF LIMITS. SIDE PLATE LH/RH FROM STA Y= 500C TO Y= 500I WERE REPLACED PER B737-800 SRM 51-40-02-0G PARAGRAPH 4B.
